Aa
A
A
A
Close
Urology Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

crystals in urine

I recently had a urine drug screen result of: adulterated with Urine Luck.  I've looked this up on the internet and found that Urine Luck is an adulterant consisting of pyridinium possibly with chromate. The test for detection of this yields iodate crystals.  I never added anything to my urine. Can you explain why this showed up?  I take the following medications:  HCTZ, Metoprolol, Prozac, sudafed, estrogen, and I chew nicotine gum.  No drugs or metabolites were found in my urine.  Please help me.
1 Responses
233190 tn?1278553401
MEDICAL PROFESSIONAL
I cannot think of a medical reason or disease why the test would show up as an adulterated sample, if you haven't been taking Urine Luck.  

It is always possible that the mistake is on the lab's side (i.e. confusing it with another sample), and you may want to consider repeating the test with another specimen.  

Followup with your personal physician is essential.

This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.

Kevin, M.D.
Medical Weblog:
kevinmd_b
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Dr. Jose Gonzalez-Garcia provides insight to the most commonly asked question about the transfer of HIV between partners.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.
In You Can Prevent a Stroke, Dr. Joshua Yamamoto and Dr. Kristin Thomas help us understand what we can do to prevent a stroke.